MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAPE CERCLAGE TENSIONER, REUSABLE; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. FIBERTAPE CERCLAGE TENSIONER, REUSABLE; MANUAL INSTR, GENERAL SURGICAL
Model Number FIBERTAPE CERCLAGE TENSIONER, REUSABLE
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, a sales representative reported via (b)(4) that an ar-7800 fibertape® cerclage tensioner got stuck during a case.It would not tension correctly and would get stuck.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-7800 batch number 052416 was received for evaluation.Visual evaluation revealed regular signs of wear.Functional testing was conducted by passing a suture through the cannulation and applying tension.The results indicated that the upper body did not move smoothly.The most likely cause of the reported failure is user error.Proper cleaning and maintenance are essential for the optimal performance of reusable devices.

Brand Name
FIBERTAPE CERCLAGE TENSIONER, REUSABLE
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22542616
Report Number1220246-2025-02966
Device Sequence Number7001203
Product Code LXH
UDI-Device Identifier00888867273986
UDI-Public(01)00888867273986(11)240822(10)052416
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAPE CERCLAGE TENSIONER, REUSABLE
Device Catalogue NumberAR-7800
Device Lot Number052416
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/25/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown